# SDR C2XA10IA171

- Difficulty date: June 11, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 21,544 hours, 16,386 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200103216
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TURNING ON THE NR 1 PACK THE CREW NOTED A ODOR SIMILAR TO MELTING PLASTIC.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 1 AIR CYCLE MACHINE TO BE THE SOURCE OF THE ODOR.  THE AIR CYCLE MACHINE WAS REPLACED, OPERATIONAL CHECKS WERE PERFORMED AND THE DISCREPANCY WAS CLEARED.
